# SDR 22AA200900021

- Difficulty date: July 2, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1884-1941
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS AND LANDING SYS ARE CORRODED FROM STA 1884 TO 1941, LBL 20 TO RBL 10 (C-CHECK).  REMOVED AND REPLACED SEAT TRACK SUPPORTS IAW SRM 51-31-01 NEW SEAT TRACK FABRICATED ON TRAVELER T9/796697.  REPLACED HANDLING SYS AS REQUIRED IAW SRM 25-50-64.  (K)
